# SDR SWAA2024100732493

- Difficulty date: August 30, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N8583Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64799
- Aircraft time: 19,585 hours, 10,191 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Debonded
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT HATCH ESCAPE STRAP HOOK STORAGE HOOK AND LOOP IS DISBONDED. DOT P017<[01] SECURED LEFT EMERGENCY EXIT HATCH ESCAPE STRAP HOOK STORAGE HOOK AND LOOP IAW B737NG AMM 20-10-06-400-801. [TTG8Q00VKJGU] CW;[02] SECURED LEFT EMERGENCY EXIT HATCH ESCAPE STRAP HOOK STORAGE HOOK AND LOOP IAW B737NG AMM 20-10-06-400-801. [TTG8Q00VKJGU] CW;[03] VERIFIED SECURING OF ESCAPE HATCH STRAP HOOK STORAGE HOOK AND LOOP IAW B737NG AMM 20-10-06-400-801
